# SDR REXA2016090101683

- Difficulty date: September 1, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N832AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8032
- Aircraft time: 18,624 hours, 18,406 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Torque Box
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE THRUST REVERSER TORQUE BOX IS CRACKED ON AFT FLANGE AT 5 O'CLOCK POSITION.  REPAIRED THRUST REVERSER TORQUE BOX AFT FLANGE IAW REO NR 601R-78-30-2531.
